# SDR UPS08553063

- Difficulty date: July 29, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 20,933 hours, 13,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Apu Inlet Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, APU INLET DUCT CONTACT AREA IS CORRODED, BS 1787-1825, STR 3R-6R.  TRIMMED OUT CORRODED PART SPLICE REPAIR PARTS IAW B757-5310-30212-A.
